Advertisement

Journal of Quantitative Economics

, Volume 3, Issue 1, pp 167–170 | Cite as

Mathematical Economics: A Mathematical Approach To Microeconomic Theory

G.M.K. Madnani, Oxford and ISH Publishing Company Private Limited, New Delhi, Third Edition, 2003, Pages ix + 318, Price: Rs.150.00.
  • Swati Raju
Book Review

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. G.M.K. Madnani, Oxford and ISH Publishing Company Private Limited, New Delhi, Third Edition, 2003, Pages ix + 318, Price: Rs.150.00.Google Scholar

Copyright information

© The Indian Econometric Society 2005

Authors and Affiliations

  • Swati Raju
    • 1
  1. 1.Department of EconomicsUniversity of MumbaiIndia

Personalised recommendations